# SDR AALA202107155426

- Difficulty date: July 13, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 23,892 hours, 9,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR ASSIST BOTTLE EMPTY AND NEEDS SERVICED. SERVICED 1L DOOR ASSIST BOTTLE PER AMM 52-10-00.
